MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH PKGD: WEDGE 6 FR 110 CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL LLC ARROW CATH PKGD: WEDGE 6 FR 110 CM; CATHETER, FLOW DIRECTED
Catalog Number AI-07126
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported "i have a balloon wedge catheter that ruptured during use".When asked what intervention was chosen the customer states "no intervention required".The patient's current status is reported as "unknown".The customer reported that there was no harm or health consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Returned for investigation was a 6fr.Wedge 110cm catheter with the original packaging pouch.The sample was returned in a cardboard box and was in a ziploc bag.Upon return, the inflation lumen stopcock was in the open position.The recommended volume capacity of the balloon is 1.0cc.Upon microscopic inspection, the balloon appeared typical; no visual damage or abnormalities were noted to the balloon.No condensation was noted in the inflation lumen extension line.No contrast media was noted in the injection lumen extension line.A few spots of dried blood were noted on the exterior surfaces of the returned catheter.No blood was noted on the interior surfaces of the returned catheter.The control stroke syringe was not returned with the catheter.The inflation lumen was injected with 1.0cc of air using a lab inventory control stroke syringe.The balloon inflated asymmetrically.One side of the balloon measured approximately 4mm.The other side measured approximately 4.5mm.The balloon did meet specifications per graphic of radius ratio less than or equal to 1.5.The inflation lumen was injected with 1.0cc of air using a lab inventory control stroke syringe.The balloon inflated asymmetrically.The balloon deflated in less than 3 seconds when the syringe was removed per specification.No pull away was noted after the tug test.The balloon was placed in water and air was injected into the inflation lumen again.No leak was noted.The injection lumen was successfully aspirated and flushed.No blood or debris was noted.A lab inventory 0.025in guidewire was back loaded through the distal tip.No resistance was noted; the guidewire was able to advance through the injection lumen.No blood or debris was noted.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint for "balloon wedge catheter that ruptured during use" is not confirmed.During the investigation, no damage or abnormalities were noted to the returned sample and the balloon inflated/ deflated as per specifications.The returned device passed functional test specifications.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.

Brand Name
ARROW CATH PKGD: WEDGE 6 FR 110 CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20686145
Report Number3010532612-2024-00960
Device Sequence Number8700621
Product Code DYG
UDI-Device Identifier00801902002877
UDI-Public(01)00801902002877(11)240712(17)251231(10)16F24G0027(21)
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date12/31/2025
Device Catalogue NumberAI-07126
Device Lot Number16F24G0027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown